MAUDE Adverse Event Report: ZIMMER GMBH NCB PLATE FOR FEMUR RIGHT 13H; Plate, Fixation, Bone

ZIMMER GMBH NCB PLATE FOR FEMUR RIGHT 13H; Plate, Fixation, Bone
Catalog Number 02.03260.013
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent removal of a plate and screws approximately five months post-implantation.Photographs confirm that the plate had fractured.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D4: primary unique device identification (udi) number is not applicable as the lot number of the device is unknown.D10: concomitant medical products: desc: cortical screws 3.5mm; item: unknown; lot: unknown; qty: x1 desc: cortical screws 3.5mm; item: unknown; lot: unknown; qty: x1 desc: unk screw; item: unknown; lot: unknown; qty: x5 desc: unk screw; item: unknown; lot: unknown; qty: x6 desc: ncb locking cap; item: 02.03150.300; lot: unknown; qty: x11.G2: foreign - event occurred in switzerland.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h6, h11.The product involved in the reported event was not returned for investigation; however, pictures were provided and review identified a ncb plate fractured in two pieces, at the level of a screw hole, in the middle portion of the plate.A review of the device manufacturing records could not be performed due to missing lot number.Review of the complaint history identified additional similar complaints for the reported item.However, due to the lack of the lot number, an additional lot search could not be performed.Complaints are monitored per complaint trending process in order to identify potential adverse trends.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NCB PLATE FOR FEMUR RIGHT 13H
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24108604
Report Number0009613350-2026-00019
Device Sequence Number5816467
Product Code HRS
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number02.03260.013
Device Lot Number3175888
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer07/03/2026
07/30/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date07/07/2026
07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown